# SDR FDEA202510101953

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AT STATION 1019 X= -27.5 FOUND CROWN WORN. CABIN-AT SEAT TRACK STATION 1019, X= -27.5 WORN CROWN EVALUATED AND FOUND EXCEEDED   LIMIT IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT   TRACK REPAIRED BY SECTIONAL REPLACEMENT AT CABIN FROM BS 969 TO BS 1029 X= -27.5 IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
